# SDR CA960429010

- Difficulty date: February 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lear 35A
- Engine: Garrtt TFE7312
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 30727322
- Condition: Separated
- Location: Hp Turbine
- Part time: 4,066 hours
- Stage of operation: CR
- Nature of condition: X, J
- Precautionary procedure: E

## Discrepancy

(CAN) CRUISING AT 35,000 FEET AND ALL SYSTEMS NORMAL. THERE WAS A LOUD BANG, TIT WENT TO MAX., AND ENGINE FLAMED OUT. AIRCRAFT TURNED AROUND AND RETURNED TO ORIGIN. AFTER TEARDOWN, HP TURBINE BLADE SEPARATION WAS FOUND TO BE THE CAUSE OF THE FAILURE.
